# SDR IPXA10560108

- Difficulty date: May 23, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N5457101
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POSITION 2 LT OTBD DAMAGED (PANEL MARKED 1A) FLOORBOARD REMOVED FOR REPAIR PANEL PN 143N5457-101.  IDENTIFIED AS MAJOR REPAIR TRANSFERRED TO N/R 415797 0559106 5/23/10 PANEL FABRICATED IAW EO B757-5320-9692G, OK TO INSTALL.
